# SDR A6WA201240356

- Difficulty date: March 17, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 24,759 hours, 23,215 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Left Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THRU FL140,  LT ENG OBSERVED MOMENTARY OVERSPEED OF N1.  NORM ENG INDICATIONS OBSERVED.  UPON DECENT LEFT ENGINE THRUST LEVER STUCK AND UNABLE TO REDUCE N1 BELOW 81 PERCENT.  COMPLIED WITH QRH, THRUST LEVER JAM PROCEDURE AND SHUTDOWN LEFT ENGINE INFLIGHT.  COMPLIED WITH SINGLE ENGINE PROCEDURE QRH AND PERFORMED SINGLE ENGINE, FLAPS 20 LANDING.  NOTED DAMAGE TO LT ENGINE.  ON POST FLIGHT WALK AROUND NOTED LEFT ENGINE UPPER COWLING DAMAGE.  OPEN
